# SDR V0XD20180414001

- Difficulty date: April 14, 2018
- Submitted: April 14, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL WING TO FUSELAGE SUPPORT STRUCTURE ANGLE IS CRACKED AT FS 909.00. TRIMMED FWD DIAPHRAGM AND ANGLE TO COMPLETELY ELIMINATE CRACK, FABRICATED AND VERIFIED MATERIALS AND INSTALLED REPAIR PARTS IAW REO 670-53-82-478 REV A DATED 2014-11-12.
